Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Restricted Lie algebras and simple associative algebras of characteristic $ p$


Author: G. Hochschild
Journal: Trans. Amer. Math. Soc. 80 (1955), 135-147
MSC: Primary 17.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0072428-0
MathSciNet review: 0072428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, 1952. MR 0123587 (23:A912)
  • [2] G. Hochschild, Cohomology of restricted Lie algebras, Amer. J. Math. vol. 76 (1954) pp. 555-580. MR 0063361 (16:109a)
  • [3] -, Lie algebra kernels and cohomology, Amer. J. Math. vol. 76 (1954) pp. 698-716. MR 0063362 (16:109b)
  • [4] -, Simple algebras with purely inseparable splitting fields of exponent $ 1$, Trans. Amer. Math. Soc. vol. 79 (1955) pp. 477-489. MR 0070961 (17:61d)
  • [5] N. Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 206-224. MR 1501922

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.0X

Retrieve articles in all journals with MSC: 17.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0072428-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society